# SDR MASA2013070752321

- Difficulty date: July 7, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 25,476 hours, 20,139 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLASHLIGHT NOT BLINKING.  REMOVED AND REPLACED BATTERY PACK.
